MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 018 PTA BALLOON DILATATION CATHETERS

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 018 PTA BALLOON DILATATION CATHETERS
Model Number U8150230
Medical Device Problem Codes Retraction Problem (1536); Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review was performed.The device was returned for evaluation and the investigation identified detachment of device or device component.A root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model u8150230 pta balloon dilatation catheter allegedly experienced retraction problem, material rupture, and detachment of device or device component.The information was received from one source.The malfunction involved a (b)(6) year old male patient weighing (b)(6) kgs with no reported consequences.
 
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.The device was returned for evaluation.Based on the sample evaluation, the investigation is confirmed for detachment, material deformation and guide wire issue; however, the investigation is inconclusive for material rupture and retraction issue.A definitive root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model u8150230 pta balloon dilatation catheter allegedly experienced retraction problem, material rupture, and detachment of device or device component.The information was received from one source.The malfunction involved a 75 year old male patient weighing 75kgs with no reported consequences.

Brand Name
ULTRAVERSE 018 PTA BALLOON DILATATION CATHETERS
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9975394
Report Number2020394-2020-03033
Device Sequence Number11420384
Product Code LIT
UDI-Device Identifier00801741064746
UDI-Public(01)00801741064746
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU8150230
Device Catalogue NumberU8150230
Device Lot NumberCMDU0242
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date07/06/2020
Patient Sequence Number1